| Catalog Number |
GEN11 |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/2/2025.B3: event year only reported: 2025.D4 batch #: unknown.Investigation summary: per service manual operational and diagnostic analysis confirmed the unit would not pass electrical safety.The enclosure bottom deco assembly was replaced as identified in the investigation to address the issue.The repair and testing of the unit was completed per the service manual, bringing the unit back to full functionality.The unit passed all functional tests and is fully operational.The device history records were reviewed and created by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
Event or Problem Description
It was reported by service and repair; that the device would not pass electrical safety due to damaged bottom enclosure.